# SDR UIEA2016062300458

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,302 hours, 21,532 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY TOTALIZER INOPERATIVE STATUS MESSAGE.  QTY BITE IAW FIM 28-41 F/T 852, NO FAULTS AT THIS TIME.
